# SDR VNAA2017112199907

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 32,465 hours, 32,454 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 60024054170
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RIBLET WAS FOUND TO BE CRACKED ON RT ELEVATOR.  REPLACED THE DAMAGED RIB IAW SRM 51-42-06
